Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fomin, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8
Presentations: 9

Number of views:
This page:1894
Abstract pages:2190
Full texts:899
References:77

http://www.mathnet.ru/eng/person107977
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. S. Fomin, J.-Y. Thibon, “Inverting the Frobenius map”, Algebra i Analiz, 10:3 (1998),  183–192  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:3 (1999), 545–552
1997
2. S. Fomin, D. Stanton, “Rim hook lattices”, Algebra i Analiz, 9:5 (1997),  140–150  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:5 (1998), 1007–1016
1995
3. S. V. Fomin, Nathan Lulov, “On the number of rim hook tableaux”, Zap. Nauchn. Sem. POMI, 223 (1995),  219–226  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:6 (1997), 4118–4123
1990
4. P. P. Kargaev, S. V. Fomin, “The Walsh–Fourier expansions with random coefficients”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  271–281  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 258–268  isi
1986
5. S. V. Fomin, “On generalized Robinson–Schensted–Knuth correspondence”, Zap. Nauchn. Sem. LOMI, 155 (1986),  156–175  mathnet  zmath; J. Soviet Math., 41:2 (1988), 979–991
1982
6. S. V. Fomin, “Estimates of the rate of convergence in the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  345–348  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 365–368  isi
7. S. V. Fomin, “Central limit theorem: convergence in the norm $\|u\|=(\int_{-\infty}^\infty u^2(x)e^{\frac{x^2}2} dx)$”, Zap. Nauchn. Sem. LOMI, 119 (1982),  218–229  mathnet  mathscinet  zmath
1978
8. S. V. Fomin, “Finite partially ordered sets and Young tableaux”, Dokl. Akad. Nauk SSSR, 243:5 (1978),  1144–1147  mathnet  mathscinet  zmath

2014
9. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  173–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 165–179  isi

Presentations in Math-Net.Ru
1. Plane curve singularities and combinatorics of quivers
S. V. Fomin
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
June 21, 2018 14:00   
2. Noncommutative Schur functions
S. V. Fomin
St. Petersburg Seminar on Representation Theory and Dynamical Systems
June 7, 2017 17:00
3. Noncommutative Schur functions
S. V. Fomin
Laboratory of algebraic geometry: weekly seminar
December 16, 2016 17:00
4. Унимодальность и частично упорядоченные множества
S. V. Fomin

June 8, 2016 14:00
5. Subtraction-free complexity
S. V. Fomin
Fourth international workshop "Combinatorics of Moduli Spaces, Cluster Algebras and Topological Recursion"
May 28, 2014 11:20   
6. Колчаны, мутации и инварианты: элементарное введение в комбинаторику кластерных алгебр
S. Fomin
Combinatorics of Vassiliev invariants
February 19, 2013 15:30
7. Criterion of complete positivity
S. V. Fomin
Meetings of the St. Petersburg Mathematical Society
February 15, 2001
8. Random walks and total positivity
S. Fomin
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
February 12, 2001
9. Combinatorics of totally positive matrices
S. V. Fomin
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
November 11, 1999

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021